# SDR UHLA2014050800349

- Difficulty date: May 8, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 25,993 hours, 16,146 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 210,  DOOR PAX AFT OPEN EICAS MESSAGE.  L2 SHOWING OPEN, ALL OTHER INDICATIONS NORMAL.  R & R L2 DOOR PROXIMITY SENSOR IAW AMM 52-72-21. OPS CHECK GOOD.
